# SDR ASAA2023071744108

- Difficulty date: July 17, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 56,145 hours, 16,764 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT TANK FWD FUEL PUMP ILLUMINATED LOW PRESSURE 45 MIN INTO FLIGHT AT FL380 WITH AROUND 7000LBS OF FUEL IN THE TANK. FLIGHT CONDITIONS WERE SMOOTH AIR. FOLLOWED QRH WHICH LED TO TURNING OFF THE FORWARD PUMP. GROUNDED - YES. ON DEFERRAL.
